# SDR CHQA200600136

- Difficulty date: October 30, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 16,083 hours, 14,080 cycles
- Engine: Allsn AE3007A
- Engine time: 14,426 hours, 11,455 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 14,426 hours, 11,455 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J, B
- Precautionary procedure: B

## Discrepancy

AT ACCELERATION ALTITUDE (APPROXIMATELY 500 FEET) "ENG 2 OUT" MESSAGE APPEARED.  AT THE SAME TIME, HEARD A LOUD POP.  DECLARED AN EMERGENCY. FLIGHT ATTENDANT REPORTED THE SEATBELT SIGNS FLASHING OFF, FOLLOWED BY A SPARK NEAR SEAT 4A PSU.  JUST BEFORE ROTATION, SAW A BIRD FLY BY, BUT NO BIRD DEBRIS NOTED.  LANDING WAS NORMAL.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE.
